# SDR SWAA041113

- Difficulty date: April 19, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 50,523 hours, 47,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65C35740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NLG W/W CEILING WEB AT LT AND RT BRAKE PAD AFT MOUNTS, CRACKED.  REPAIRED NLG W/W CEILING WEB PER EA.
